# SDR 99ZZZX1465

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N602EV
- Make and model: Boeing 7673T7
- Aircraft serial: 25117
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 834403
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, 'LE SLAT ASYM' MESSAGE SHOWN ON EICAS CAUSED AIR RETURN. MAINTENANCE BITE PSEU, FOUND L/E SLAT S282 (NR 1) AND S302 (NR 10) 2 SENSORS FAILURE. REPLACED TWO EACH SENSORS, PN 834403 AND OPERATIONAL CHECK, CONDITION IS NORMAL.
